# SDR USAA070225

- Difficulty date: March 20, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 760 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 760, S4R, SKIN FASTENER & STRINGER SECTION HAS HOLE.  CUT OUT SECTION OF STRINGER, FAB'S SPLICE, NEW CLIP & INSTALLED PER SRM 53-00-03, FIG 201 REP 3, DEFECT SIZE:  .1875 INCH.
